# SDR ABXA070281

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 39,851 hours, 42,402 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 5939711501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE BULLETIN INSPECTION OF LEFT DORSAL FIN ATTACH ANGLE, FOUND ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-2 AND 51-30-5.
